# SDR ESMR2021031601

- Difficulty date: March 5, 2021
- Submitted: March 16, 2021
- Operation: General aviation
- Aircraft: N713PE
- Make and model: Pilats PC1247E
- Aircraft serial: 1713
- Aircraft time: 874 hours
- Engine: Pwc PT6A67P
- Engine time: 874 hours
- System (JASC): 3110 · Instrument Panel
- Part: Circuit Card
- Part number: 70364101902
- Part serial: 12018755
- Condition: Failed
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT AT FL 260. NOTE: FOUR SCREENS IN AIRCRAFT, TWO PFDS, AND TWO MFDS. PFD #1 STARTED SHOWING SHADOWS OF THE HSI AT THE TOP AND BOTTOM OF THE SCREEN WITH WHAT LOOKED LIKE STATIC LINES ACROSS THE SCREEN. MFD #1 WENT BLANK. THEN, ALL 4 SCREENS WENT BLANK FOR A FEW SECONDS, THEN CAME BACK ON, WENT OUT AGAIN THEN BACK ON, BUT WITH MFD #1 XED OUT. CAS (CREW ALERTING SYSTEM) MESSAGE INDICATED AGM #1 FAULT, WITH A CHECK DU2. SV (SYNTHETIC VISION) WENT OUT ON BOTH PFDS. MFD #1 REMAINED XED OUT. SWITCHED PFD #1 TO AGM #2 AND WAS ABLE TO GET THE PFD BACK, BUT WITHOUT SV. APPROXIMATELY 5 MINUTES LATER, THE SV CAME BACK ON. CONTINUED FLIGHT TO DESTINATION. REPLACED FAILED HONEYWELL AGM #1 MAU CARD P/N 7036410-1904 WITH TESTED HONEYWELL AGM MAU CARD.
